I've been an on and off user of opiates for about 2-3 years now. It started light and as you can imagine rapidily increased. I was very big on Oxycotin, roxicet, opana, MS cotin. I recently received a very well job and need to pull my life together and stop being controlled by these drugs. I went to my doctor and told him exactly what I was going through and he gave me Trazadone to help me sleep and that was it. I decided to get about 6-8 suboxone pills to get rid of the cravings from all the other opiates and get on track. I took about a 2mg a day for about 3 weeks. After reading other people's posts it seems like people get severe withdrawals from subs. I stopped taking subs 2 days ago and I'm getting terrbile aches in my legs and nausea. I start my new job in two days. Does anybody have any suggestions? How long with this last for? Should I take more subs until I go see a different doctor so I don't go through WD? Is this from all the other shit I've been taking? I've been taking 80-120mgs of OC or equivilant for two years or so.
4 Apr 2011
First, the suboxone will last in your system for 3 to 5 days and then the withdrawls will really kick in so you may well be in for some real discomfort over the next week or so if you decide to stay off the suboxone.
Since you have been off the opiates for over three weeks and taking the suboxone, if I read this correctly, then the legs hurting and nausea are from the lack of suboxone. I really recommend you continue with the suboxone if you can especially if you have to go to work, until you can connect with a doctor that can oversee your suboxone therapy.
Suboxone therapy is an overall program involving suboxone for physical addiction and counseling for the mental addiction. It requires being on the suboxone for a period of at least 3 to 6 months in order for the brain receptors to heal and the body and mind to adjust to not having the opiates.
I recommend you investigate doctors who are trained in Suboxone therapy by googling "suboxone doctors" and get into a proper program to continue your opiate recovery.
Best of luck,
4 Apr 2011
Hate to disagree, the withdrawal you feel is probably from the previous opiate use, you weren't taking the subs long enough for the wd to be from it. It does work to heal the brain, but you have to give it enough time. If you had, and tapered off properly, you won't have withdrawal, but 6 or 8 subs pills are not enough to heal the brain. If it were me, yes, I would restart the subs ( provided you wait until you are opiate free for at least 24 ) at the same 2 mg dose, until you can get to a doctor and get properly place on them and do the counseling that goes with it and taper off correctly. Best of luck, Patti
14 Apr 2012
I suggest getting with a Dr. on on the subs for a while, and then come off when you can take a break from work. My withdrawals lasted for about 4 weeks - and I quit right before Midterms... I had a horrible coundellor that wanted to discharge me so she did not have to fill out the paperwork to keep me there any longer. I protested but she did not care. It was HORRIBLE!!! The first 7 days were the worst, leg cramping, arm seizures (why they call it kicking), restless leg syndrome, could not sleep, nausea, diarreah (which I STILL have), restlessness and feeling like my bones were coming out of my skin. But I remained nauseated and with the other symptoms up and down for 3 more weeks. Its now almost 6 weeks and though I feel MUCH better, I developed Inflamed Bowel Syndrome, this was from being on Subs and then coming off. The Dr. said this is a side effect that can be common with opiate addiction after coming off them. The subs can help you cope very well until you come off them - and come down slowly! The slower the better so you don't have the awful withdrawals like I did. My new Dr. told me the old Sub Dr. took me off too quickly.
19 Apr 2012
Hi orlando10,the reason your doctor didn't put on sub was that you didn't make the appt correctly,or your doctor is not a suboxone perscribing doctor.then you had to buy them on the streets,am I right?you better get to a subboxone doctor and signed up my friend. cause chasing oc's and having a real job dont go together... subzero58... pete
- Opana Drug Information
- OxyContin Drug Information
- Roxicet Drug Information
- Suboxone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i ask because i have to take 40mg oxycontin every 8 hour's, i was informed of the medication opana and i'm afraid the ingredient's ...
3 answers • 21 Feb 2010
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Last month I suddenly was unknowingly cut off of cobra. I thought if you could pay the high price you could be on it forever! Not true 18 months. I ...
3 answers • 30 Mar 2011
I am just wondering what other options may be available to help me detox from OpanaER 30mg 3 times a day. Is it possible that methadone may be used ...
4 answers • 20 Nov 2011
... Contin,and Roxicodone. I am a resposible grown man with no addiction history or medication management issuse. I have been receiving Roxicodone ...
1 answer • 15 Mar 2012
I would do atleast 5 opana 40s on the weekends and taking small pieces of suboxone (about a strip and a half for 5 days) as maintenance during the ...
2 answers • 15 Mar 2012